# SDR A6WA2010400004

- Difficulty date: December 10, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD ATTACH ANGLE UNDER ACCESS PANEL 520ML IS CRACKED.  REMOVED CRACKED ATTACH ANGLE FROM LT WING OTBD UNDER ACCESS PANEL 520ML AND INSTALLED SERVICEABLE BRACKET PN 600-12045-11 IAW SRM 51-41-061.
